Advanced search

On a Mathematical Model for Electromagnetic Losses in Electric Machinery

Luc Dupré (UGent) , Roger Van Keer (UGent) and Jan Melkebeek (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Dupré, Luc, Roger Van Keer, and Jan Melkebeek. 1995. “On a Mathematical Model for Electromagnetic Losses in Electric Machinery.” Mathematical Modelling of Systems, Vol. 1, Nr. 1.
APA
Dupré, L., Van Keer, R., & Melkebeek, J. (1995). On a Mathematical Model for Electromagnetic Losses in Electric Machinery. Mathematical Modelling of Systems, Vol. 1, nr. 1.
Vancouver
1.
Dupré L, Van Keer R, Melkebeek J. On a Mathematical Model for Electromagnetic Losses in Electric Machinery. Mathematical Modelling of Systems, Vol. 1, nr. 1. 1995. p. 63–74.
MLA
Dupré, Luc, Roger Van Keer, and Jan Melkebeek. “On a Mathematical Model for Electromagnetic Losses in Electric Machinery.” Mathematical Modelling of Systems, Vol. 1, nr. 1 1995 : 63–74. Print.
@misc{254556,
  author       = {Dupré, Luc and Van Keer, Roger and Melkebeek, Jan},
  language     = {eng},
  pages        = {63--74},
  series       = {Mathematical Modelling of Systems, Vol. 1, nr. 1},
  title        = {On a Mathematical Model for Electromagnetic Losses in Electric Machinery},
  year         = {1995},
}